Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On saturated reduced products

Miroslav Benda

Vol. 39 (1971), No. 3, 557–571
Abstract

The first part of this paper characterizes the filters whose reduced products are saturated with respect to quantifler free formulas. It is shown that filters with this property are exactly good filters whose Boolean algebra is compact. In the second part we investigate their set-theoretical properties and prove that such filters exist.

Mathematical Subject Classification
Primary: 02H13
Milestones
Received: 2 October 1970
Published: 1 December 1971
Authors
Miroslav Benda